# SDR REXA2022062700401

- Difficulty date: June 26, 2023
- Submitted: June 27, 2023
- Operation: Air carrier
- Aircraft: N296PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15296
- Aircraft time: 21,500 hours, 16,090 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Channel
- Part number: CN6242049207
- Condition: Chafed
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH LOWER TRANS COWLING DOOR COAMING OUTER EDGE CHAFFED. REPAIRED R/H LOWER TRANS COWL DOOR COAMING IAW REO 670-54-21-1207 REV A DATED 2015-08-27.
